# SDR ASAA2013012893896

- Difficulty date: January 28, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A81512
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FRAME CORRODED AT BS 303 AT CUSP AREA.  REMOVED CORROSION,  OUT OF LIMITS IAW SRM 53-00-07, DAMAGE 1, DETAIL C LIMITS, ACCOMPLISHED REPAIR IAW REO-G15946, REV A.
